# SDR FDEA201205312035

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 27 BETWEEN SEAT TRACKS 3 L AND 4 L THRUST PLATE HAS AREA OF CORROSION APPOX 2 SQUARE INCHES.   REMOVED CORRSION FROM THRUST PLATE AT FR 27 BETWEEN TRACK 3L AND 4L IAW SRM 51-74-10, PG 205. MATERIAL LOSS IS 0.30 BEFORE 0.079 AFTER .049.  FOUND TO BE OUT OF MFG TOLERANCES IAW ABS5044 ISSUE 8 5.1 TABLE 2 PG 5.   ONE DAMAGED TRUST PLATE IAW FSRM 51-40-21.  FABRICATED ONE NEW THRUST PLATE IAW DWG A537781984.  PROTECTED SURFACE OF NEW THRUST PLATE IAW SRM 51-21-10 PG 9, FSRM 51-75-10.   INSTALLED NEW THRUST PLATE AND ATTACHING PARTS IAW SRM 51-40-21.  REPROTECTED AREA IAW SRM 51-75-10 AND SRM 51-23-00.
